# SDR 2021F00302

- Difficulty date: October 19, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N3324T
- Make and model: Dhav DHC3
- Engine: Pwa PT6A34AG
- Engine time: 869 hours, 3,134 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 32448097
- Part serial: C25209
- Condition: Failed
- Location: Engine
- Part time: 869 hours, 3,134,869 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FUEL CONTROL PERFORMED AN COMMANDED ACCELERATION, OVERSPEED GOVERNOR STOPPED THE OVERSPEED FROM HAPPENING.
